MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION®; DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Model Number DIMENSION® EXL¿ WITH LM
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
A discordant falsely elevated enzymatic creatinine (ezcr) patient sample result was obtained on a dimension exl with lm system.The falsely elevated result was reported to the physician(s), and the result was questioned.The patient was sent to another facility, where a new sample was drawn from the same patient and processed on an alternate system.A lower result, considered correct, was obtained.Additionally, the original sample was reprocessed on the original dimension exl with lm system at the customer site, and a lower result, considered correct, was obtained.A corrected report was issued.The customer stated that the patient was transferred to an alternate facility due to the falsely elevated ezcr result.There are no known reports of unnecessary treatment or adverse health consequences due to the falsely elevated ezcr result or patient transfer.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely elevated enzymatic creatinine (ezcr) patient sample result obtained on a dimension exl with lm system.Siemens is investigating the event.
 
Additional Manufacturer Narrative
Additional information (18-may-2023): siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the information provided by the customer.Quality control (qc) results were within the customer's expected ranges and no issues were noted with other patient samples indicating that the dimension exl with lm system and enzymatic creatinine (ezcr) assay were performing acceptably.Repeat of the same sample yielded the expected result(s).A potential product issue was not identified.The cause of the event is unknown.The system is fully functional.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the hsc investigation.Initial mdr 2517506-2023-00147 was filed on 03-may-2023.

Brand Name
DIMENSION®
Common Device Name
DIMENSION® EXL¿ WITH LM INTEGRATED CHEMISTRY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
101 silvermine road
registration #: 1226181
brookfield CT 06804
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key16859155
Report Number2517506-2023-00147
Device Sequence Number6865731
Product Code JJE
UDI-Device Identifier00842768030024
UDI-Public00842768030024
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION® EXL¿ WITH LM
Device Catalogue NumberSMN 10472176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/19/2023
Supplement Date Received by Manufacturer05/18/2023
Initial Report FDA Received Date05/03/2023
Supplement Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale